MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PARTIAL TIBIAL CEMENTED SIZE J LEFT MEDIAL; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PARTIAL TIBIAL CEMENTED SIZE J LEFT MEDIAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Patient Problem/Medical Problem (2688); No Code Available (3191)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated products : item#:42558000501; partial femur cemented size 5 left medial; lot#:64023488.Item#:42518200908; partial articular surface left medial size j 8 mm thickness; lot#:63442409.Item#:110035368; biomet bc r 1x40 us ; lot#:825eac2202.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827 - 2020 - 00253.
 
Event or Problem Description
It was reported that following revision approximately 14 months ago, patient continues to experience pain with radiology report findings of radiolucency consistent with loosening.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.No devices or photos were received; therefore, the condition of the components is unknown.Device history record (dhr) was reviewed and no discrepancies were found.Primary operative notes do not indicate intra-op complications.Office visit notes provided states that pain and difficulty doing daily work.X-ray report (dated:03/12/2020) states that there is lucency around the femoral component concerning for loosening.X-ray report (dated :05/12/2020) states that there is lucency of the tibial plateau consistent with the loosening.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PARTIAL TIBIAL CEMENTED SIZE J LEFT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10648454
Report Number3007963827-2020-00254
Device Sequence Number3557927
Product Code HSX
UDI-Device Identifier00880304812765
UDI-Public(01)00880304812765
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42538000901
Device Lot Number64099784
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient Weight154